ՀՀ ԳԱԱ Զեկույցներ =Reports NAS RA

Об асимптотике решений системы сингулярных интегральных уравнений, порожденной уравнениями Ламе, в окрестности угловых точек контура

Заргарян, С. С. (1983) Об асимптотике решений системы сингулярных интегральных уравнений, порожденной уравнениями Ламе, в окрестности угловых точек контура. ՀՍՍՀ ԳԱ Զեկույցներ, 77 (1). pp. 30-35. ISSN 0321-1339

[img]
Preview
PDF - Requires a PDF viewer such as GSview, Xpdf or Adobe Acrobat Reader
2272Kb

Item Type:Article
Additional Information:Լամեի հավասարումներից ստացված սինգուլյար ինտեգրալ հավասարումների համակարգի լուծումների վարքագիծը, եզրագծի անկյունային կետերի շրջակայքում; On singularities of solutions to solution to system of singular integral equation of plane elasticity tresulting from stresses given at the boundary
Uncontrolled Keywords:Զարգարյան Ս. Ս., Zargarian S. S.
Subjects:Q Science > QC Physics > QC2 Mechanics
?? QC_ME ??
ID Code:4640
Deposited By:NAS Reports
Deposited On:10 Jan 2013 11:36
Last Modified:03 Aug 2020 18:32

Repository Staff Only: item control page